×

zbMATH — the first resource for mathematics

Lower closure and existence theorems for optimal control problems with infinite horizon. (English) Zbl 0351.49002

MSC:
49J15 Existence theories for optimal control problems involving ordinary differential equations
93C15 Control/observation systems governed by ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berkovitz, L. D.,Optimal Control Theory, Springer-Verlag, New York, New York, 1974. · Zbl 0295.49001
[2] Baum, R. F.,Existence Theorems for Lagrange Control Problems with Unbounded Time Domain,Journal of Optimization Theory and Applications, Vol. 19, pp. 89-115, 1976. · Zbl 0305.49002
[3] Hille, E., andPhillips, R. S.,Functional Analysis and Semigroups, Revised Edition, American Mathematical Society, Providence, Rhode Island, 1957.
[4] McShane, E. J., andWarfield, R. B.,On Filippov’s Implicit Functions Lemma,Proceedings of the American Mathematical Society, Vol. 18, pp. 41-47, 1967. · Zbl 0145.34403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.